# SDR AWXA9500147

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114MR27696
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STATION DEN - FLT 125 - LAS-OMA - CREW REPROTED THE 'A' HYDRAULIC SYSTEM QUANTITY WAS LOW IN FLIGHT.  AIRCRAFT DIVERTED TO DEN, LANDING WITHOUT FURTHER PROBLEMS.  CONTRACT MX FOUND THE NR 4 GROUND SPOILER ACTUATOR HOUSING CRACKED AND LEAKING.  MAINTENANCE REMOVED AND REPLACED SPOILER ACTUATOR PER BMM 27-62-0.  AIRCRAFT RETURNED TO SERVICE.  (W)
